# SDR 20000724SH009

- Difficulty date: July 10, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: N165ML
- Make and model: Skrsky S76C
- Aircraft serial: 760471
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 2000SGL115QZ
- Part serial: 3163
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COOLING FANS ON BOTH UNITS ARE LOOSE.  (X)
